Alert archive / Minnesota / Frost Advisories in 2023
Frost Advisory 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this frost advisory at Oct 6, 2023, 10:39 AM CDT for 13 counties in Minnesota; 6 counties in North Dakota. It took effect at Oct 6, 2023, 10:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2023, 10:39 AM CDT (15:39 UTC)
- In effect from
- Oct 6, 2023, 10:00 PM CDT
- Expired
- Oct 7, 2023, 9:22 AM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Cass County, ND, Grand Forks County, ND, Pembina County, ND, Richland County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 59 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 3.7 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
445 WWUS73 KFGF 061539 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1039 AM CDT Fri Oct 6 2023 NDZ006-007-014-015-024-026-028-029-038-049-052-054-071500- /O.UPG.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ /O.NEW.KFGF.FZ.W.0001.231007T0300Z-231007T1500Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes- Ransom-Sargent-Western Walsh- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Edinburg, Adams, and Lankin 1039 AM CDT Fri Oct 6 2023 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of northeast and southeast North Dakota. * WHEN...From 10 PM this evening to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ008-016-027-030- 039-053-071500- /O.UPG.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ /O.NEW.KFGF.FR.Y.0002.231007T0300Z-231007T1500Z/ West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-Grant-Pembina-Eastern Walsh-Grand Forks-Traill- Cass-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Mayville, Hillsboro, Hatton, Portland, Fargo, and Wahpeton 1039 AM CDT Fri Oct 6 2023 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From 10 PM this evening to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MNZ006-009-016-017-023-024-028-031-032-071500- /O.CON.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ Lake Of The Woods-North Beltrami-North Clearwater-South Beltrami- South Clearwater-Hubbard-East Becker-East Otter Tail-Wadena- Including the cities of Baudette, Red Lake, Redby, Ponemah, Bagley, Clearbrook, Bemidji, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Wolf Lake, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga 1039 AM CDT Fri Oct 6 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH SATURDAY MORNING... * WHAT...Near-freezing temperatures in the low 30s. * WHERE...Lake Of The Woods, North Beltrami, North Clearwater, South Beltrami, South Clearwater, Hubbard, East Becker, East Otter Tail and Wadena Counties. * WHEN...From 10 PM CDT this evening through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
3 follow-up statements
356 WWUS73 KFGF 061933 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 233 PM CDT Fri Oct 6 2023 MNZ006-009-016-017-023-024-028-032-062045- /O.CAN.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ Lake Of The Woods-North Beltrami-North Clearwater-South Beltrami- South Clearwater-Hubbard-East Becker-Wadena- Including the cities of Baudette, Red Lake, Redby, Ponemah, Bagley, Clearbrook, Bemidji, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Wolf Lake, Wadena, and Menahga 233 PM CDT Fri Oct 6 2023 ...FREEZE WATCH IS CANCELLED... Cloudy skies are expected to inhibit temperatures from falling into the low 30s tonight into Saturday morning. $$ NDZ006-007-014-015-024-026-028-029-038-049-052-054-071500- /O.CON.KFGF.FZ.W.0001.231007T0300Z-231007T1500Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes- Ransom-Sargent-Western Walsh- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Edinburg, Adams, and Lankin 233 PM CDT Fri Oct 6 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northeast and southeast North Dakota. * WHEN...From 10 PM this evening to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ031-071500- /O.UPG.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ /O.EXA.KFGF.FR.Y.0002.231007T0300Z-231007T1500Z/ East Otter Tail- Including the cities of Perham, New York Mills, Parkers Prairie, Henning, and Battle Lake 233 PM CDT Fri Oct 6 2023 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...East Otter Tail County. * WHEN...From 10 PM this evening to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ008-016-027-030- 039-053-071500- /O.CON.KFGF.FR.Y.0002.231007T0300Z-231007T1500Z/ West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-Grant-Pembina-Eastern Walsh-Grand Forks-Traill- Cass-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Mayville, Hillsboro, Hatton, Portland, Fargo, and Wahpeton 233 PM CDT Fri Oct 6 2023 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From 10 PM this evening to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
068 WWUS73 KFGF 070907 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 407 AM CDT Sat Oct 7 2023 NDZ006-007-014-015-024-026-028-029-038-049-052-054-071500- /O.CON.KFGF.FZ.W.0001.000000T0000Z-231007T1500Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes- Ransom-Sargent-Western Walsh- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Edinburg, Adams, and Lankin 407 AM CDT Sat Oct 7 2023 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...Portions of northeast and southeast North Dakota. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ008-016-027-030- 039-053-071500- /O.CON.KFGF.FR.Y.0002.000000T0000Z-231007T1500Z/ West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-East Otter Tail-Grant-Pembina-Eastern Walsh- Grand Forks-Traill-Cass-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Mayville, Hillsboro, Hatton, Portland, Fargo, and Wahpeton 407 AM CDT Sat Oct 7 2023 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
585 WWUS73 KFGF 071422 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 922 AM CDT Sat Oct 7 2023 NDZ006-007-014-015-024-026-028-029-038-049-052-054-071530- /O.CAN.KFGF.FZ.W.0001.000000T0000Z-231007T1500Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes- Ransom-Sargent-Western Walsh- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Edinburg, Adams, and Lankin 922 AM CDT Sat Oct 7 2023 ...FREEZE WARNING IS CANCELLED... Temperatures have climbed into the lower to middle 30s across most areas this morning. $$ MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ008-016-027-030- 039-053-071530- /O.CAN.KFGF.FR.Y.0002.000000T0000Z-231007T1500Z/ West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Mahnomen-West Becker-Wilkin- West Otter Tail-East Otter Tail-Grant-Pembina-Eastern Walsh- Grand Forks-Traill-Cass-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Detroit Lakes, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Mayville, Hillsboro, Hatton, Portland, Fargo, and Wahpeton 922 AM CDT Sat Oct 7 2023 ...FROST ADVISORY IS CANCELLED... Temperatures have climbed into the lower to middle 30s across most areas this morning. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at Oct 6, 9:48 AM CDT, 51 minutes earlier.
Area forecast discussion, Oct 6, 9:48 AM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
948 AM CDT Fri Oct 6 2023
.UPDATE...
Issued at 948 AM CDT Fri Oct 6 2023
Temperatures in the Red River Valley this morning are slightly
above the forecast, with temps generally in the upper 40s, thus only
slight adjustments were needed to temps. Cloud cover prevails
across much of the area, with partial clearing just east of the
Red River Valley. Winds remain on track this morning in the range
of 15 to 20 mph with gusts into the 25 to 30 mph range.
UPDATE Issued at 642 AM CDT Fri Oct 6 2023
Main area of rain continues to push south, but CAMs show some
showers coming in again later this morning, which fits with
Canadian radar. Adjusted POPs a bit for current trends. Winds have
continued to be breezy from the northwest, but still below
advisory criteria.
&&
.SHORT TERM...(Today through Saturday)
Issued at 329 AM CDT Fri Oct 6 2023
- Rain will continue across much of the CWA this morning, with
additional showers mainly in the northeastern counties
continuing.
- Northwest winds should continue to bring sub-advisory
conditions.
- Clearing out should bring frost and freeze potential tonight
into Saturday morning.
Strong reinforcing shortwave digging down into MN will continue
into the Great Lakes today. The broad area of rain across much of
the CWA should push south towards morning, although there will be
continued shower activity into this afternoon under cyclonic flow.
Some showers could even continue into the Lake of the Woods and
Red Lakes area into the first part of tonight with several CAMs
showing some weak returns in our northeastern counties. Rain and
showers will bring minimal impacts with only a 20 to 30 percent
chance of over a quarter of an inch of additional rain. A few
flakes mixing in is not completely out of the question given
temperature profiles as showers taper off. However, if anything
falls it will quickly melt.
Northwest winds will continue to be breezy throughout this morning
before surface high pressure starts to move into the Plains this
afternoon. There has been some cold air advection, but not as
strong as anticipated and momentum transfer of 30 to 40 kts as
shown on BUFKIT soundings is way overdone. A few spots just west
of our CWA are gusting close to 40 mph, but are still below and
none of our sites are near criteria. The 925mb jet currently at 35
kts over eastern ND will move south later this morning, so think
chances for strong gusts are not that high through the rest of the
morning. Canceled the wind advisory.
The surface high center will be to our south tonight, with west to
southwest winds and warm air advection late tonight into Saturday
morning. While not ideal for radiational cooling, upstream dew
points in the 20s and low 30s indicate potential for seasonably
cold lows. The main question will be how much cloud cover is
sticking around. Probabilities for temperatures below 32 degrees
are over 70 percent for everywhere except our far east and south,
and even in that area there are still probabilities above 50
percent in spots. Clouds will hang on in our east the longest, but
think there should be enough clearing to drop temps down into the
mid to even low 30s even in lakes country. With uncertainty for
clouds, kept the freeze watch going although did expand it
eastward. Eastern counties will most likely only reach advisory
criteria, but some low spots could still get down to 32
degrees. Sunshine and warm air advection should help Saturday
highs recover into the 50s and low 60s.
.LONG TERM...(Saturday night through Thursday)
Issued at 329 AM CDT Fri Oct 6 2023
Split flow around the large Hudson Bay low will continue to keep us
in a pattern where the low remains nearly stationary over the
southern Hudson Bay with ridging to the west over the Rockies. As we
generally stay in northwest or westerly flow aloft through the
extended period we can expect multiple transient shortwaves to
rotate out of the cutoff low and embedded waves within the H500 flow
later in the period. While differences in the actual strength of the
ridge exist there is consensus on the overall pattern holding firm
into the mid week. While no singular wave holds high confidence and
likely has minimal impacts from a precipitation standpoint due to
weak synoptic forcing and minimal moisture availability they will
come with reinforcing shots of cold air. Widepsread precipitation
thus will be a low probability through the extended period though it
likely wont be entirely dry with occasional showers associated with
any waves that manage enough cold air to steepen lapse and create
diurnally driven showers.
Impacts through the period remain tied to frost and freeze headlines
though confidence in widespread impacts any given day outside of the
short term are low due to uncertainties in cloud cover and timing of
cold air intrusions. NBM 50th currently shows anywhere from a 10-30%
chance for sub freezing temps most mornings which a slightly high
confidence in Tuesday at 50%. Reminder average lows this time of
year are in the 30s so this is certainly not out of the norm but our
atypically warm summer is making it feel like a bit a shock perhaps
for some. With a stream of continental polar air slowly draining out
the Hudson low into our area highs for the week look to be near to
slightly below normal in the 50s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 642 AM CDT Fri Oct 6 2023
MVFR to IFR ceilings with some light rain pushing through KFAR.
Showers will be possible on and off today, so have VCSH for a
while. Ceilings will remain mostly MVFR with some improvement to
VFR by the end of the period. Northwest winds gusts above 25 or
even 30 kts will decrease slowly this afternoon, dropping below 12
kts this evening.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Freeze Watch from this evening through Saturday morning for
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...Freeze Watch from this evening through Saturday morning for
MNZ001>009-013>017-022>024-027>032-040.
&&
UPDATE...Lynch
SHORT TERM...JR
LONG TERM...TT
AVIATION...JRHazardous weather outlook, Oct 6, 4:42 AM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 442 AM CDT Fri Oct 6 2023 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-070945- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 442 AM CDT Fri Oct 6 2023 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Frost and patchy freezing conditions are expected Friday night. Breezy conditions continue through Friday with occasional gusts up to 40 in eastern North Dakota mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Frost and patchy freezing conditions are expected Saturday morning with additional chances for frost in subsequent days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 10:39 AM CDT | Freeze Warning | FGF | Barnes, Benson, Cavalier, Eddy, Griggs, Nelson and 6 more | 23 hr |
Nearby
Frost Advisories in Minnesota, 2023Frost Advisories in North Dakota, 2023Every frost advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.